MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; BIPOLAR GRASPER, LONG

INTUITIVE SURGICAL, INC EndoWrist; BIPOLAR GRASPER, LONG
Model Number 471400-12
Medical Device Problem Codes Material Fragmentation (1261); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2026
Type of Reportable Event Malfunction

Brand Name
EndoWrist
Common Device Name
BIPOLAR GRASPER, LONG
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50218064
Report Number2955842-2026-35449
Device Sequence Number10309521
Product Code NAY
UDI-Device Identifier00886874121528
UDI-Public(01)00886874121528(10)K10251120
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471400-12
Device Catalogue Number471400
Device Lot NumberK10251120 0177
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown